MAUDE Adverse Event Report: ARTHREX, INC. SYNERGY RESECTION SHAVER CONSOLE; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. SYNERGY RESECTION SHAVER CONSOLE; POWERED SURG ORTHOPEDIC INSTR
Model Number SYNERGY RESECTION SHAVER CONSOLE
Medical Device Problem Codes Moisture Damage (1405); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, a facility representative reported via (b)(4) that an ar-8305 synergy resection shaver console got wet in a case, and it doesn't work.No patient was harmed.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Device ar-8305, eaj200104 was subjected to functional testing per wi-000103653 using a known good test handpiece.All functional criteria were met.Each port was tested using an appropriate known good test device.No functional issues were observed.The voltages were checked on the handpiece and footswitch circuits using a multimeter and were found to be within normal values.An endoscope was used to visually inspect the hand switch board and the foot switch board.Moisture residue was found on the handpiece board at the connector component.The reported event of "an ar-8305 synergy resection shaver console got wet in a case, and it doesn't work" was confirmed and attributed to use error resulting in moisture intrusion.

Brand Name
SYNERGY RESECTION SHAVER CONSOLE
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22742978
Report Number1220246-2025-03332
Device Sequence Number8419214
Product Code HWE
UDI-Device Identifier00888867123854
UDI-Public(01)00888867123854(11)201007(10)11767437
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K932699
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSYNERGY RESECTION SHAVER CONSOLE
Device Catalogue NumberAR-8305
Device Lot Number11767437
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date07/21/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2025
Supplement Date Received by Manufacturer08/08/2025
Initial Report FDA Received Date08/07/2025
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/07/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown